# SDR SWIA202163848

- Difficulty date: November 30, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BAY DOOR AFT LOWER AREA THE FRAME AND INNER SKIN CHAFFED (MARKED)    (C CHECK RO 1/16/2022)   PERFORMED REPAIR IAW MHIRJ REO 670-52-35-441 REV -- DATED 2021-12-07, SUBJECT REWORKED CONDITION IS STRUCTRUALLY ACCEPTABLE AND RESTORED FINISH IAW CRJ700 SRM 51-21-16-001-001-A01 TR51-0068
